# SDR QXEA2016062800430

- Difficulty date: June 3, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85339512101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER EDGE BEAM CORRODED PN 85339512-101, NEEDS REPLACEMENT.  LOCATED AND DRILLED NEW INNER EDGE BEAM, PN 85339512-101, REF SRM 51-40-07-02-01. APPLIED ALUMINIZE TOP COAT TO INNER EDGE BEAM, REF SRM 51-25-02-01.  INSTALLED 12 EA NUTPLATES WET, HT3326-5FR ON NEW INNER EDGE BEAM REF SRM 51-42-05-02-01 AND TASK CARD 6-53-1160-AFT PASSENGER DOOR, FLT ITEM NR 5 COMPLIED WITH FORM M-184.
